Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Just need an opinion  (Read 256 times)

0 Members and 1 Guest are viewing this topic.

Offline Alvie22

  • Newbie
  • *
  • Posts: 17
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Just need an opinion
« on: January 02, 2014, 12:28:32 PM »
After a few days of not being able to sleep correctly, my psychiatrist prescribed me Clonazepam to see if it helped me go to sleep. I've only been taking it for 2 days, and so far it has been doing the trick. New years night I slept for about 5 hours from 3 - 8 and last night I slept from 11:30pm - 3am (I woke up for no reason, but then went to use the restroom) and then went back to sleep and woke up around 8 or 8:30. I would say that my sleep is doing a bit better thanks to the medicine. But now my worry is about something else. I have woken up with a worsening feeling of being off balance, making it difficult to walk right. This has happened to me before, only that it wasn't as bad, and it certainly didn't get worse each passing day. I read that this is a symptom of the fatal insomnia. I am also beginning to feel a bit out of focus and unable to concentrate correctly. People talk to me and I take some time to respond. I read in a scholarly paper that a person who had this disease didn't have trouble sleeping, but had symptoms similar to mine. Before I forget, I did suddenly get sick with I think a serious cough and I had a fever last night. When I cough, I feel the pain all the way to my stomach. I might just be getting paranoid and it might have to do with whatever I am sick with. I woke up this morning without the fever, yet I still feel off balance and unable to completely concentrate. Has anyone felt like this before? I honestly just want an opinion. Thanks.
Bookmark and Share

Offline aardvark

  • Jr. Member
  • **
  • Posts: 55
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Just need an opinion
« Reply #1 on: January 02, 2014, 03:17:02 PM »
What you're describing is a classic reaction to the medication you're taking. Among other things, Clonazepam is a muscle relaxant no wonder you feel unsteady on your feet the morning after you take it.
Bookmark and Share

Offline Ssssslytherin

  • Newbie
  • *
  • Posts: 10
  • Rec's: 1
  • Personal text
    • Poke This Member
Re: Just need an opinion
« Reply #2 on: March 15, 2014, 02:16:00 AM »
What you're describing is a classic reaction to the medication you're taking. Among other things, Clonazepam is a muscle relaxant no wonder you feel unsteady on your feet the morning after you take it.

The OP has probably solved this problem by now, but for anyone else encountering it: yes, the morning after a muscle relaxer will often make one feel like a rubber legged sloth. I take mine about half as often as I should, because it causes me to sleep straight through all alarm buzzers, frequently a full two hours after I should've gotten up.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
816 Views
Last post December 19, 2008, 04:36:55 AM
by Xalatimo
4 Replies
467 Views
Last post October 25, 2011, 05:35:21 PM
by pauly j
1 Replies
238 Views
Last post October 10, 2012, 06:17:12 AM
by Cuchculan
2 Replies
170 Views
Last post May 02, 2013, 01:37:51 PM
by floridaguy65
2 Replies
345 Views
Last post June 02, 2013, 05:51:58 AM
by Cuchculan
3 Replies
135 Views
Last post July 11, 2013, 09:12:16 AM
by br350